# SDR AALA201611239024

- Difficulty date: November 22, 2016
- Submitted: November 24, 2016
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Engine: Iae V2524A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Breather Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CABIN CREW REPORTS DIRTY, MUSTY ODOR IN CABIN DURING CLIMB AND DESCENT. FOUND OIL LEAKING FROM DE-OILER VENT PIPE ON NR 1 ENGINE. R & R THE GEARBOX BREATHER OUTLET DUCT SEAL IAW AMM 72-60-31-400-010-A. RAN ENG. NO LEAKS NOTED. LEAK CHECKED GOOD. THE AIRCRAFT WAS GROUNDED.
